Codes over $\mathbb{Z}_{p}[u]/{\langle u^r \rangle}\times\mathbb{Z}_{p}[u]/{\langle u^s \rangle}$

Ismail Aydogdu

Abstract


{In this paper we generalize $\mathbb{Z}_{2}\mathbb{Z}_{2}[u]$-linear codes to codes over $\mathbb{Z}_{p}[u]/{\langle u^r \rangle}\times\mathbb{Z}_{p}[u]/{\langle u^s \rangle}$ where $p$ is a prime number and $u^r=0=u^s$. We will call these family of codes as $\mathbb{Z}_{p}[u^r,u^s]$-linear codes which are actually special submodules. We determine the standard forms of the generator and parity-check matrices of these codes. Furthermore, for the special case $p=2$, we define a Gray map to explore the binary images of $\mathbb{Z}_{2}[u^r,u^s]$-linear codes. Finally, we study the structure of self-dual $\mathbb{Z}_{2}[u^2,u^3]$-linear codes and present some examples.

Full Text:

PDF

References


T. Abualrub, I. Siap, Cyclic codes over the rings ${Z}_{2}+u{Z}_{2}$ and ${Z}_{2}+u{Z}_{2}+{u}^2{Z}_{2}$, Des. Codes Cryptogr. 42(3) (2007) 273-287.

M. Al-Ashker, M. Hamoudeh, Cyclic codes over $Z_2+uZ_2+u^2Z_2+ldots+u^{k-1}Z_2$, Turk J Math 35

(2011) 737-749.

I. Aydogdu, T. Abualrub, I. Siap, On $mathbb{Z}_{2}mathbb{Z}_{2}[u]$-additive codes, Int. J. Comput. Math. 92(9) (2015)

-1814.

I. Aydogdu, I. Siap, The structure of $mathbb{Z}_{2}mathbb{Z}_{2^s}$-additive codes: Bounds on the minimum distance, Appl.Math. Inf. Sci. 7(6) (2013) 2271-2278.

I. Aydogdu, I. Siap, On $mathbb{Z}_{p^r}mathbb{Z}_{p^s}$-additive codes, Linear Multilinear Algebra 63(10) (2015) 2089-2102.

A. Bonnecaze, P. Udaya, Cyclic codes and selfdual codes over ${F}_{2} + u{F}_{2}$, IEEE Trans. Inform. Theory

(4) (1999) 1250-1255.

J. Borges, C. Fernández-Córdoba, J. Pujol, J. Rifà, M. Villanueva, $mathbb{Z}_{2}mathbb{Z}_{4}$-linear codes: Generator

matrices and duality, Des. Codes Cryptogr. 54(2) (2010) 167-179.

A. R. Hammons, V. Kumar, A. R. Calderbank, N. J. A. Sloane, P. Solé, The $mathbb{Z}_{4}$-linearity of Kerdock,

Preparata, Goethals, and Related codes, IEEE Trans. Inform. Theory 40(2) (1994) 301-319.

G. H. Norton, A. Salagean, On the structure of linear and cyclic codes over a finite chain ring, Appl.Algebra Engrg. Comm. Comput. 10(6) (2000) 489-506.


Refbacks

  • There are currently no refbacks.


ISSN: 2148-838X